MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH IH-COM

BIO-RAD MEDICAL DIAGNOSTICS GMBH IH-COM
Model Number 5.0.10
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our initial report on this incident.
 
Event or Problem Description
The customer reported atypical results of one patient.The customer provided two daily journal images of type and screen using ih-1000 on the same patient.Two samples were collected approximately a week apart with similar results.The back type and the antibody screen reactions were clearly atypical.The software ih-com, version 5.0 interpreted these results as negative, and there are very clearly not negative, but although clearly not typical positive either.In both cases the abo/rh was ntd (not to determine) due to forward reverse mismatch.The results were corrected by the user but the results were flagged not for the reason they should have been.The patient has a history of multiple myeloma and the examples were expected to present with atypical results.The investigation is still ongoing.
 
Event or Problem Description
The customer reported atypical results of one patient.The customer provided two daily journal images of type and screen using ih-1000 on the same patient.Two samples were collected approximately a week apart with similar results.The back type and the antibody screen reactions were clearly atypical.The software ih-com, version 5.0 interpreted these results as negative, and there are very clearly not negative, but although clearly not typical positive either.In both cases the abo/rh was ntd (not to determine) due to forward reverse mismatch.The results were corrected by the user but the results were flagged not for the reason they should have been.The patient has a history of multiple myeloma and the examples were expected to present with atypical results.Our investigation confirmed that all tests were correctly performed by the instrument and no issue or malfunction on the instrument was identified (from the trace files analyses) and the wells a1 and b were interpreted as negative.According to the analysis our technician conducted the detection of the double population on the reverse group and the ab screening test was deactivated.
 
Additional Manufacturer Narrative
This is our final report on this incident.

Brand Name
IH-COM
Common Device Name
IH-COM
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, 63303
GM  63303
Manufacturer (Section G)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, 63303
GM   63303
Manufacturer Contact
martina benkert
industriestrasse 1
dreieich, hessen 63303
GM   63303
MDR Report Key9115079
Report Number9610824-2019-00053
Device Sequence Number11393920
Product Code KSZ
UDI-Device Identifier07611969234417
UDI-Public(01)07611969234417
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
BK180275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5.0.10
Device Catalogue Number009101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2019
Supplement Date Received by Manufacturer08/28/2019
Initial Report FDA Received Date09/25/2019
Supplement Report FDA Received Date02/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IH-1000, # 5100073; IH-1000, # 5100073; IH-CARD ABO/D(DVI-)+REV A1,B, # 8903080; IH-CARD ABO/D(DVI-)+REV A1,B, # 8903080; IH-CARD AHG ANTI-IGG, # 88500070; IH-CARD AHG ANTI-IGG, # 88500070; IH-CELL A1&B, # 8927011; IH-CELL A1&B, # 8927011; IH-CELL I-II-III, # 8927011; IH-CELL I-II-III, # 8927011
Patient SexUnknown